# SDR DALA2016050303649

- Difficulty date: May 1, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 45,459 hours, 24,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT ATTACHED ANGLE PROFILER BETWEEN FRAME 12 AND FRAME 13, BETWEEN 1292 AND 1732, LOWER FLANGE TOP SURFACE CORRODED.  BLENDED OUT CORROSION IAW SRM 51-73-00, FOUND 100 PERCENT MATERIAL LOSS, OUT OF LIMITS IAW SRM 53-00-14. R & R ATTACHED ANGLE IAW SRM 51-42-11.
